# SDR PIDA09002

- Difficulty date: March 17, 2009
- Submitted: March 17, 2009
- Operation: Air carrier
- Aircraft: N252TR
- Make and model: Boeing 737228
- Aircraft serial: 23001
- Aircraft time: 44,016 hours, 35,144 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Part serial: 2145
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT ENTRY AND SERVICE DOOR OUTSIDE EMERGENCY LIGHTS INOP.  REPLACED BATTERY PACK AFT OF CVR AND OPS CHECKED GOOD PER MM 33-51-71.
